# SDR SIMA992981

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 852701
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4387 - LANDING GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED TWO RIGHT MAIN LANDING GEAR PROXIMITY SWITCHES. OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CONTROL NR 2000ZZZX167.  (X)
